Alert archive / Michigan / River Flood Warnings in 2016

River Flood Warning 5, NWS Grand Rapids, MI

April 2, 2016Osceola County, Michigan

NWS Grand Rapids, MI issued this river flood warning at Apr 2, 2016, 9:55 PM EDT for Osceola County, Michigan. It was in force for 40 hr.

The area

The outline as issued.

The facts

Issued
Apr 2, 2016, 9:55 PM EDT (01:55 UTC)
Expired
Apr 4, 2016, 2:00 PM EDT
In force
40 hr
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Flood severity
Minor

County Osceola County, MI

The radar

The Grand Rapids radar (KGRR), 114 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Muskegon River at Evart (EVRM4).

Action stage
10 ft
Minor stage
12 ft
Moderate stage
13 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04121500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

039 
WGUS43 KGRR 030155
FLWGRR


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
955 PM EDT SAT APR 2 2016

...The National Weather Service in Grand Rapids has issued a flood 
warning for the following rivers in Southwest Lower Michigan...

  Muskegon River At Evart affecting Osceola County

.The Muskegon River at Evart is just below Minor Flood Stage and
is still rising. The current forecast has the river cresting around
12.0 feet Sunday into Monday. High water will impact some homes and
roads near the river. The following forecast is based on observed
and forecast 24 hour precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Even 6 inches of fast-moving flood water can knock 
you off your feet... and a depth of 2 feet will float your car.  
Never try to walk... swim... or drive through such swift water.  If 
you come upon flood waters... stop... turn around and go another way.

This warning will be in effect until the river falls below its flood 
stage.  

Stay tuned to further developments by listening to your local 
radio... television... or NOAA Weather Radio station for further 
information.

Additional weather and river information can be found on our homepage
at www.weather.gov/grr 

&&

MIC133-040355-
/O.NEW.KGRR.FL.W.0005.160403T0155Z-160404T1800Z/
/EVRM4.1.ER.160403T0600Z.160403T0600Z.160404T1200Z.NO/
955 PM EDT SAT APR 2 2016

The National Weather Service in Grand Rapids has issued a 

* Flood Warning for 
  the Muskegon River At Evart.
* until Monday afternoon.
* At  9:30 PM Saturday the stage was 11.9 feet.
* Flood stage is 12.0 feet.
* Minor Flooding is forecast.
* Forecast, the river is expected to rise to around 12.0 feet on
  Sunday.
* Impact, at 12.0 feet...Expect significant flooding in the area of 
  M66 and 9 mile, impacting homes in the Jefferies, Doc and Tom, and 
  Wildlife Shores subdivisions. Minor flooding of homes in low lying 
  areas along Timberlane Drive, and River Road between 80th Avenue 
  and M66 also occurs. High water levels also begin to impact the 
  Evart Water Treatment Plant.
* Flood history, this crest compares to a previous crest of 12.0 feet 
  on Apr 3 1998.

&&

LAT...LON 4384 8532 4387 8523 4391 8515 4398 8515
      4395 8527 4390 8537             

$$

CAS
1 follow-up statement
052 
WGUS83 KGRR 031501
FLSGRR


FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1101 AM EDT SUN APR 3 2016

 ...The Flood Warning has been cancelled and downgraded to a Flood 
Advisory for the following river in Southwest Lower Michigan...

  Muskegon River At Evart affecting Osceola County

...The flood warning continues for the following rivers in Southwest 
Lower Michigan...

  Maple River At Maple Rapids affecting Clinton County

.Recent heavy rains have caused river levels to rise. Additional
precipitation... mainly in the form of snow... may prolong the amount
of time some rivers stay above bankfull. Flooding of low lying areas
near river banks is occurring or is expected to occur. The following
forecast is based on observed and forecast 24 hour precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... Motorists should not attempt to drive around 
barricades or drive cars through flooded areas.

Stay tuned to further developments by listening to your local 
radio, television or NOAA Weather Radio station for further 
information.

Additional weather and river information can be found on our homepage
at www.weather.gov/grr 

&&

MIC037-041701-
/O.EXT.KGRR.FL.W.0004.160405T0000Z-160407T0000Z/
/MRPM4.1.ER.160405T0000Z.160405T0000Z.160406T1200Z.NO/
1101 AM EDT SUN APR 3 2016

The Flood Warning continues for
  the Maple River At Maple Rapids.
* from Monday evening to Wednesday evening.
* at 10:15 AM Sunday the stage was 8.7 feet.
* Flood stage is 9.0 feet.
* Forecast, the river is expected to rise to near flood stage 
  tomorrow evening.
* Impact, at 9.0 feet...Expect minor flooding of County Line Road and
  a home along County Line Road.
* Flood history, this crest compares to a previous crest of 9.0 feet 
  on Mar 24 2014.  

&&

LAT...LON 4298 8493 4308 8468 4310 8457 4317 8456
      4314 8471 4302 8495             

$$

MIC133-031531-
/O.CAN.KGRR.FL.W.0005.000000T0000Z-160404T1800Z/
/EVRM4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1101 AM EDT SUN APR 3 2016

The Flood Warning is cancelled for
  the Muskegon River At Evart.
  and has been downgraded to a Flood Advisory.
* at 10:30 AM Sunday the stage was 11.9 feet.
* Flood stage is 12.0 feet.
* Forecast, the river crested below flood stage at 11.9 feet.  The 
  river will fall to 11.8 feet by tomorrow morning.
* Impact, at 12.0 feet...Expect significant flooding in the area of 
  M66 and 9 mile, impacting homes in the Jefferies, Doc and Tom, and 
  Wildlife Shores subdivisions. Minor flooding of homes in low lying 
  areas along Timberlane Drive, and River Road between 80th Avenue 
  and M66 also occurs. High water levels also begin to impact the 
  Evart Water Treatment Plant.
* Flood history, this crest compares to a previous crest of 12.1 feet 
  on Mar 15 2006.  

&&

LAT...LON 4384 8532 4387 8523 4391 8515 4398 8515
      4395 8527 4390 8537             

$$

63

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this river flood warning went out at Apr 2, 8:41 PM EDT, 1 hour 14 minutes earlier.

Area forecast discussion, Apr 2, 8:41 PM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
841 PM EDT SAT APR 2 2016

LATEST UPDATE...
UPDATE

.SYNOPSIS...
ISSUED AT 1229 PM EDT SAT APR 2 2016

THE EARLY SPRING SNOW STORM MOVING THROUGH THE SOUTHWEST MICHIGAN
THIS AFTERNOON WILL EXIT THE AREA BY THIS EVENING. LIGHT SNOW
SHOWERS ARE EXPECTED WEST OF US-131 TONIGHT. A SECOND EARLY SPRING
SNOW AND ICE STORM IS EXPECTED TO CROSS THE AREA SUNDAY AFTERNOON
INTO EARLY MONDAY MORNING. AREAS NEAR I-96 WILL SEE A MIX OF
RAIN...FREEZING RAIN...SLEET AND SNOW BUT AREAS NORTH OF M-46 WILL
SEE MOSTLY SNOW... MAYBE UP TO 6 INCHES. HIGH PRESSURE WILL BRING
COLDER THAN NORMAL TEMPERATURES MONDAY AND TUESDAY BEFORE THE NEXT
STORM SYSTEM BRINGS SHOWERS...POSSIBLY THUNDERSTORMS... THEN MORE
SNOW IN THE WEDNESDAY INTO FRIDAY TIME FRAME.

&&

.UPDATE...
ISSUED AT 841 PM EDT SAT APR 2 2016

WE HAVE CANCELLED THE WIND ADVISORY FOR THE SRN ROW OF COUNTIES A
LITTLE EARLY THIS EVENING. WINDS HAVE DIMINISHED OUTSIDE OF
ISOLATED CONVECTIVE GUSTS UNDER THE SCATTERED SNOW SHOWERS. WE
WILL REMAIN RELATIVELY QUIET THROUGH THE NIGHT BEFORE THE NEXT
SYSTEM COMES IN TOMORROW.

UPDATE ISSUED AT 628 PM EDT SAT APR 2 2016

WILL CANCEL THE REMAINDER OF TODAY/S WINTER ADVISORY HEADLINE AS
THE MAIN AREA OF SNOW WAS MOVING OUT.

THE WIND ADVISORY WILL REMAIN ALONG THE I-94 CORRIDOR. WINDS WILL
DROP OFF QUICKLY AFTER SUNSET...WHEN THAT HEADLINE CAN LIKELY BE
CANCELED.

UPDATE ISSUED AT 524 PM EDT SAT APR 2 2016

WILL CANCEL SOME OF THE COUNTIES WITHIN THE CURRENT ADVISORY.
NAMELY THE NORTHERN ROW OF COUNTIES AND ALSO THE LAKE SHORE AS
THESE AREAS HAVE SEEN THE STEADIEST SNOWS END.

WILL PROBABLY BE ABLE TO CANCEL THE REST OF THE COUNTIES WITHIN
THE NEXT COUPLE HOURS.

THE WIND ADVISORY WILL BE MAINTAINED AS IS. THE STRONG CORE OF
WINDS WILL BE OVER THIS AREA THROUGH ABOUT 8 PM...THEN GRADUALLY
DIMINISH.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT)
ISSUED AT 329 PM EDT SAT APR 2 2016

OUR FOCUS IS ON THE SNOW ENDING THIS EVENING...THE STRONG WINDS
NEAR I-94 INTO THIS EVENING THEN THE WINTER STORM EVENT SUNDAY
AFTERNOON INTO SUNDAY EVENING. IN THAT REGARD I ISSUED ANOTHER
WINTER WEATHER ADVISORY FOR SUNDAY INTO SUNDAY NIGHT FOR THE SNOW
EVENT OVER OUR NORTHERN CWA. LIKELY WE WILL BE ABLE TO END THE
CURRENT ADVISORY EARLY AS MOST OF THE SNOW WILL BE DONE BY 6 TO 7
PM.

THE SHORT TERMS MODELS DID GREAT ON THE CURRENT SNOW EVENT. THIS
SNOW BAND WILL ROTATE OUT OF THE AREA BY EARLY THIS EVENING.
SNOWFALLS OF 5 TO 6 INCHES SEEM TO BE THE MAX SOUTHEAST OTTAWA AND
EXTREME NORTHEAST ALLEGAN COUNTY. LAKE ENHANCED SNOW WILL CONTINUE
INTO THE OVERNIGHT HOURS WEST OF US-131 AS -10 TO -15C 850 TEMPS
COME INTO THE AREA ON NORTHWEST WINDS.

WITH THE SYSTEM TRACKING FARTHER SOUTH THE STRONGEST WINDS FOR OUR
WIND ADVISORY WILL BE MOSTLY NEAR AND SOUTH OF INTESTATE 94 THIS
EVENING. I WILL LEAVE THAT HEADLINE AS IT IS.

THE MODELS ARE REALLY CONSISTENT WITH THE SNOW EVENT ON SUNDAY.
FOR THE MOST PART... THE BEST LIFT IS IN THE COLD AIR... SO MOST
OF THE SIGNIFICANT PRECIPITATION FROM THE NEXT EVENT WILL BE ALL
SNOW... NORTH OF A LINE FROM MUSKEGON TO LANSING. THE I-96 AREA
WILL SEE MIXED RAIN AND SNOW CHANGING TO RAIN THEN BACK TO
FLURRIES AFTER 9 PM.

IT WILL BE CHILLY BUT DRY MONDAY AFTERNOON.

.LONG TERM...(TUESDAY THROUGH SATURDAY)
ISSUED AT 329 PM EDT SAT APR 2 2016

HIGH PRESSURE WILL MOVE OFF TO THE EAST ON TUESDAY...WITH SOLID WARM
ADVECTION INTO TUESDAY NIGHT.  THIS WILL OPEN THE DOOR FOR A MERGED
NORTHERN AND SOUTHERN STREAM SYSTEM TO IMPACT THE AREA TUESDAY NIGHT
INTO WEDNESDAY NIGHT.  IT THIS POINT THE MODELS FAVOR A SURFACE LOW
TRACKING ACROSS CENTRAL LOWER.  THIS HELPS MOST OF THE CWA TO GET
INTO THE WARM SECTOR.  SO WE SHOULD START AS SNOW TUESDAY NIGHT IN
THE WARM ADVECTION PCPN FIELD...BUT THEN GRADUALLY CHANGE OVER TO
RAIN LATE TUESDAY NIGHT INTO WEDNESDAY.  WE WILL HOWEVER HAVE TO
WATCH THE PATH OF THIS LOW...IF IT SLIDES A BIT FARTHER SOUTH MORE
SNOW WILL BE POSSIBLE.  OUR NE CWA WOULD SEEM MOST PRONE TO ANOTHER
DECENT SNOWFALL IF THIS HAPPENS.  THIS DOES APPEAR TO BE ANOTHER
VERY WET SYSTEM WITH AROUND AN INCH OF WATER POSSIBLE.

ANOTHER BELOW AVERAGE TEMPERATURE PERIOD WILL FOLLOW THIS SYSTEM
THURSDAY THROUGH SATURDAY WITH H8 TEMPS DROPPING TO AROUND -13C BY
FRIDAY.  THIS IS ALMOST AS COLD AS WHAT WE WILL BE SEEING DURING THE
FIRST PART OF THE WEEK.  SO WE SHOULD TRANSITION BACK TO SOME SNOW
ON THE BACK SIDE OF THE SYSTEM WEDNESDAY NIGHT/THURSDAY...BUT THEN
THAT DIMINISHES INTO THURSDAY NIGHT.  NO REAL BIG IMPACTFUL SYSTEM
AFTER THAT...JUST UPPER TROUGHINESS WHICH MAY DEVELOP A FEW SNOW
SHOWERS...WHICH COULD MIX WITH RAIN...FROM TIME TO TIME INTO
SATURDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 818 PM EDT SAT APR 2 2016

SCATTERED SNOW SHOWERS WILL BRING ISOLATED IFR CONDITIONS THIS
EVENING BUT VFR WILL PREVAIL OVERALL. VFR IS EXPECTED INTO SUNDAY
AFTERNOON WHEN SNOW WILL BREAK OUT WITH SOME MVFR AND IFR BY LATE
AFTERNOON ACROSS CENTRAL LOWER MICHIGAN.

NORTHWEST WINDS GUSTING OVER 20 KNOTS THIS EVENING WILL DECREASE
OVERNIGHT THEN GO SOUTHEAST AND INCREASE ON SUNDAY AFTERNOON WITH
SOME GUSTS TO 20 KNOTS.

&&

.MARINE...
ISSUED AT 329 PM EDT SAT APR 2 2016

I WILL CONTINUE THE HEADLINES AS THEY ARE...THE STRONGEST WINDS
ARE JUST COMING INTO THE NEAR SHORE AREA SO THAT WILL WORK NICELY.
WE WILL HAVE TO ISSUE A SMALL CRAFT ADVISORY FOR THE REST OF THE
NIGHT ONCE THE GALE EXPIRES. WINDS WILL BE BELOW SCA CRITERIA
SUNDAY SO WE SHOULD BE HEADLINE FREE SUNDAY AFTERNOON INTO
MONDAY.

&&

.HYDROLOGY...
ISSUED AT 226 PM EDT SAT APR 2 2016

RIVER FLOOD WARNINGS ARE IN EFFECT FOR THE MUSKEGON RIVER NEAR
CROTON DAM... THE MAPLE RIVER NEAR MAPLE RAPIDS AND THE ROGUE RIVER
AT ROCKFORD. MINOR FLOODING IS EXPECTED AND WILL BE A POSSIBILITY
THROUGH THE NEXT WEEK.

OTHERWISE... NUMEROUS RIVER FLOOD ADVISORIES ARE IN EFFECT FOR
NUISANCE FLOODING DUE TO RIVERS OUT OF THEIR BANKS.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...WINTER WEATHER ADVISORY FROM 8 AM SUNDAY TO 8 AM EDT MONDAY FOR
     MIZ037>040-043>046-051-052-059.

LM...GALE WARNING UNTIL 11 PM EDT THIS EVENING FOR LMZ844>849.

&&

UPDATE...NJJ
SYNOPSIS...WDM
SHORT TERM...WDM
LONG TERM...JK
AVIATION...OSTUNO
HYDROLOGY...63
MARINE...WDM
Hazardous weather outlook, Apr 2, 8:39 PM EDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
839 PM EDT SAT APR 2 2016

MIZ037>040-043>046-050>052-056>059-064>067-071>074-031100-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
839 PM EDT SAT APR 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ANOTHER FAST MOVING SYSTEM WILL BRING A MIXTURE OF PRECIPITATION
TO THE AREA SUNDAY AFTERNOON AND SUNDAY NIGHT. MAINLY SNOW IS
EXPECTED ACROSS CENTRAL LOWER MICHIGAN WHERE 3 TO 6 INCHES OF SNOW
MAY FALL. A MIXTURE OF SNOW...SLEET AND FREEZING RAIN IS POSSIBLE
IN OTHER AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-031100-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
839 PM EDT SAT APR 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

WINDS WILL DIMINISH THROUGH THE NIGHT TONIGHT. WINDS WILL REMAIN
HAZARDOUS TO SMALLER CRAFT THROUGH MUCH OF THE NIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WINDS AND WAVES WILL COME UP AGAIN BY SUNDAY AFTERNOON AFTER A BRIEF
BREAK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

DUKE NJJ

In the hours before

Local storm report, Apr 2, 5:05 PM EDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
505 PM EDT SAT APR 2 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     SNOW             GRAND RAPIDS            42.96N 85.66W
04/02/2016  M3.6 INCH        KENT               MI   TRAINED SPOTTER

            STORM TOTAL WOOD TV8

&&

JK
Local storm report, Apr 2, 5:16 PM EDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
516 PM EDT SAT APR 2 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     NON-TSTM WND GST 3 NE PORTAGE            42.23N 85.55W
04/02/2016  M47 MPH          KALAMAZOO          MI   ASOS

            ASOS STATION KZOO/BATTLE CREEK INTL AIRPORT
            /AZO/

&&

CAS
Local storm report, Apr 2, 5:29 PM EDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
529 PM EDT SAT APR 2 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     SNOW             KALAMAZOO               42.27N 85.59W
04/02/2016  M2.0 INCH        KALAMAZOO          MI   BROADCAST MEDIA

            STORM TOTAL WWMT

&&

CAS
Local storm report, Apr 2, 6:01 PM EDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
601 PM EDT SAT APR 2 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     NON-TSTM WND GST MACATAWA                42.77N 86.21W
04/02/2016  M49 MPH          OTTAWA             MI   MESONET

            NOAA NOS STATION HOLLAND HARBOR /HLNM4/

&&

CAS
Local storm report, Apr 2, 7:57 PM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
757 PM EDT SAT APR 2 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     SNOW             1 NE HOLLAND            42.78N 86.09W
04/02/2016  M1.5 INCH        OTTAWA             MI   PUBLIC

            VIA FACEBOOK

1215 PM     HEAVY SNOW       3 WSW ZEELAND           42.80N 86.06W
04/02/2016  M2.0 INCH        OTTAWA             MI   TRAINED SPOTTER

            THE SNOW FELL IN 1 HOUR.

1218 PM     HEAVY SNOW       CASTLE PARK             42.75N 86.21W
04/02/2016  M2.4 INCH        ALLEGAN            MI   COCORAHS

            THIS WAS A STORM TOTAL SINCE THIS MORNING.

0145 PM     SNOW             3 SE GLENN              42.48N 86.19W
04/02/2016  M1.5 INCH        ALLEGAN            MI   PUBLIC

            SINCE 1030 AM THIS MORNING 1.5 INCHES OF
            SNOW HAS FALLEN. THE SNOW IS TAPERING OFF
            AND SKIES ARE CLEARING TO THE WEST.

0230 PM     SNOW             5 SSE HOPKINS           42.56N 85.73W
04/02/2016  M4.5 INCH        ALLEGAN            MI   TRAINED SPOTTER

0300 PM     SNOW             2 S ALAMO               42.35N 85.71W
04/02/2016  M2.3 INCH        KALAMAZOO          MI   PUBLIC

            FELL IN THE PAST 4 HOURS. MEASURED ON THE
            GRASS.

0300 PM     SNOW             3 NW GRAND RAPIDS       42.99N 85.69W
04/02/2016  M4.0 INCH        KENT               MI   TRAINED SPOTTER

            FELL IN THE PAST 3 HOURS

0310 PM     SNOW             OSHTEMO                 42.26N 85.68W
04/02/2016  M2.0 INCH        KALAMAZOO          MI   BROADCAST MEDIA

0313 PM     NON-TSTM WND GST 2 NNW SAUGATUCK         42.68N 86.22W
04/02/2016  M52 MPH          LMZ845             MI   MESONET

            MESONET STATION 1 NNW SAUGATUCK /XSTK/

0318 PM     NON-TSTM WND GST 3 SSE SOUTH HAVEN       42.36N 86.26W
04/02/2016  M40 MPH          VAN BUREN          MI   AWOS

            AWOS STATION SOUTH HAVEN RGNL ARPT /LWA/

0325 PM     SNOW             EAST GRAND RAPIDS       42.95N 85.61W
04/02/2016  M3.3 INCH        KENT               MI   CO-OP OBSERVER

            TOTAL SO FAR. 2.5 INCHES FELL SINCE 100 PM.

0330 PM     SNOW             1 N COMSTOCK PARK       43.06N 85.67W
04/02/2016  M3.5 INCH        KENT               MI   BROADCAST MEDIA

0330 PM     SNOW             1 ESE COMSTOCK PARK     43.04N 85.66W
04/02/2016  M3.0 INCH        KENT               MI   PUBLIC

            MEASURED AT THE BALLPARK.

0330 PM     NON-TSTM WND GST 1 W SOUTH HAVEN         42.40N 86.29W
04/02/2016  M60 MPH          LMZ844             MI   MESONET

            MESONET STATION SOUTH HAVEN GLERL /SVNM4/

0345 PM     SNOW             2 NW HUDSONVILLE        42.89N 85.89W
04/02/2016  M9.5 INCH        OTTAWA             MI   TRAINED SPOTTER

0400 PM     SNOW             2 NE HOLLAND            42.80N 86.08W
04/02/2016  M4.5 INCH        OTTAWA             MI   TRAINED SPOTTER

            SNOW TOTAL SINCE 1030 AM.

0415 PM     SNOW             1 SW BAUER              42.91N 85.92W
04/02/2016  M7.5 INCH        OTTAWA             MI   PUBLIC

            MEASURED ON AN ELEVATED SURFACE

0424 PM     NON-TSTM WND GST MACATAWA                42.77N 86.21W
04/02/2016  M49 MPH          OTTAWA             MI   MESONET

            NOAA NOS STATION HOLLAND HARBOR /HLNM4/

0430 PM     NON-TSTM WND GST 1 WNW BATTLE CREEK      42.31N 85.25W
04/02/2016  M40 MPH          CALHOUN            MI   ASOS

            ASOS STATION W K KELLOGG AIRPORT /BTL/

0439 PM     NON-TSTM WND GST 3 NE PORTAGE            42.23N 85.55W
04/02/2016  M47 MPH          KALAMAZOO          MI   ASOS

            ASOS STATION KZOO/BATTLE CREEK INTL AIRPORT
            /AZO/

0445 PM     SNOW             1 WSW GRANDVILLE        42.90N 85.78W
04/02/2016  M5.0 INCH        KENT               MI   NWS EMPLOYEE

0500 PM     SNOW             GRAND RAPIDS            42.96N 85.66W
04/02/2016  M3.6 INCH        KENT               MI   TRAINED SPOTTER

            STORM TOTAL WOOD TV8

0510 PM     SNOW             KALAMAZOO               42.27N 85.59W
04/02/2016  M2.0 INCH        KALAMAZOO          MI   BROADCAST MEDIA

            STORM TOTAL WWMT

0700 PM     SNOW             EAST GRAND RAPIDS       42.95N 85.61W
04/02/2016  M3.5 INCH        KENT               MI   CO-OP OBSERVER

            12 HOUR EVENT TOTAL. MELTWATER EQUIVALENT
            0.25 INCHES.

&&

CAS
Local storm report, Apr 2, 8:37 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
837 PM EDT SAT APR 2 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     SNOW             4 NNE SANDSTONE         42.31N 84.48W
04/02/2016  E2.0 INCH        JACKSON            MI   PUBLIC

            7 HOUR TOTAL

&&

CAS

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 10:24 PM EDTSmall Craft AdvisoryGRR10 hr
Apr 2, 10:26 PM EDTRiver Flood AdvisoryGRRKent40 hr
Apr 3, 5:10 AM EDTRiver Flood AdvisoryGRRNewaygo24 hr
Apr 3, 9:43 AM EDTSmall Craft AdvisoryGRR37 hr
Apr 3, 10:51 AM EDTRiver Flood AdvisoryGRROsceola9 days

Nearby

River Flood Warnings in Michigan, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.